# SDR CA101207002

- Difficulty date: November 23, 2010
- Submitted: March 15, 2011
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 10,238 hours
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Leg Assy
- Condition: Cracked
- Location: Pilot Seat
- Component: Seat
- Component part number: 05141231
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT FRONT SEAT ASSEMBLY INFINITE ADJUST, FRONT LEFT SUPPORT LEG CRACKED AND NO LONGER ATTACHED TO FRAME. (TC# 20101207002)
